# SDR DLL14981055

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1505394175
- Condition: Dented
- Location: Bs 157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS MULTIPLE LIGHTNING STRIKES AND EXISTING DENTS.  THE SKIN PANEL WILL BE REPLACED.  REPAIRED PER 273391-14 REV B.
